Jump to content

Search the Community

Showing results for tags 'small reinstatement'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. All of my symptoms in bolded, for ease of quick scanning for relevance by anyone interested. I have ended up on this website after lots and lots of google research to pin down the cause of my incessant symptoms of a low-grade migraine headache and constant nausea that I have been experiencing for 10 days straight now. My Migraine History: I have been getting migraines fairly regularly (about 2 or 3 each month) since middle school. but they are pretty mild, as migraines go. About 25% of the time, one will be preceded by an aura that is a lightening-shaped blind spot or blurry vision and then the headache will be very severe. And occasionally, one will be accompanied by severe nausea. But normally, my migraines are just quite painful headaches accompanied by heightened sensitivity to light, sounds, and smells. With ibuprofen and extra sleep, they are usually completely gone within 30 hours. During puberty and especially pregnancy, my migraines were more severe in all aspects: nausea, sensory sensitivity, and pain. My Venlafaxine Withdrawal/Discontinuation Symptoms: I did not connect these symptoms to the cessation of Venlafaxine until recently because 1. I did not know that physical symptoms could be related to the cessation of antidepressants. 2. The onset of symptoms did not occur until 5 days after my last half dose of Venlafaxine. 3. I was only on Venlafaxine for 27 days (including a half-dose for the last 7 days). I only made this correlation after several days of googling possible causes, and after including symptoms that I had previously dismissed as insignificant and inconsequential in my internet searches I started experiencing a persistent nausea that did not seem like food poisoning or stomach flu (no stomach cramping, etc.) 14 days ago. There were/are waves when the nausea is worse throughout the day, and a constant malaise otherwise. Unlike the stomach "flu" or food poisoning, there is/was no stomach cramping or urge to vomit. On the 4th day of no relief, I realized that it was just like the nausea I get that sometimes accompanies my migraines. I hadn't equated it with a migraine previously, because there was no headache. I started taking ibuprofen periodically, treating it as if it were a migraine. On about the 5th day, I could feel a headache "trying to set in", which is my usual precursor to an impending migraine (although historically the nausea, if it develops, does not come on until after the headache presents). Since then, I have had no improvement in symptoms. On about day 6, I started googling possible migraine prescriptions and was considering seeing my M.D. the following day, if there was no improvement. I also started googling the combination of all my other mild/querky symptoms to see what else it could possibly be, if not a migraine. These other sporadic symptoms had each seemed inconsequential as they had come and gone here and there, and were easily dismissed. But I was starting to realize they might be related. Muscle Weakness in my biceps that I had noticed when using a steering wheel or when filing through clothing racks while shopping. Crying and/or the feeling that I needed a good cry, without provocation, that felt very similar to PMS (although this was about 10 days after my last menses). Brain Fog in the middle of conversation. I will have to concentrate really hard to remember what the conversation is about, and what I was going to say next. I will forget what my husband told me just minutes ago. Word Recall Difficulty both while texting/typing (spelling) and in conversation (vocabulary). High Pulse Rate of 88pm, which was noted at the medical appointment that I had on the fourth day after my last dose of Venlafaxine, when I felt great. Chills Hot Flashes/Feeling Flushed Sinus Congestion which was present before, but is now much worse, especially at night. Nausea that feels like "Morning" Sickness when there is 0% that I am pregnant. Yes, 0%. At times, I can tell that I will feel better if I eat, and at other times I can tell that eating will make me feel worse. My best time of day is the first 3-4 hours after waking up. Shivers not related to body temperature this one I just experienced last night, and suspect (hope!) is more likely related to my inadverdently taking 2 different antihistamines (diphenhydramine and cetrizine) at the same time! Very pronounced and fast onset of "prune skin" on the soles of my feet, followed by Extreme itchiness on the soles of my feet Another really bizarre symptom that I think might have another cause. ??? I had sprayed the soles of my feet at bedtime with magnesium oil two nights in a row, as I have done in the past when experiencing a severe migraine. I did not bathe or shower until a third night. 5 minutes into my bath, my feet (and only my feet) were EXTREMELY pruny, as if I had been soaking for more than an hour! I have found nothing online indicating that this wierd fluke may be related to the magnesium oil, nor to antidepressant withdrawal/discontinuation. After the bath, my feet were excruciatingly itchy (just the skin, not the nerves) for at least 30 minutes! After much reading on this and other similar forums, I contacted my P.A. that has been assisting in my medication management for the last 3 months. I am going to reintroduce 5 beads of Venlfaxine tonight and see if it makes a difference by the time my afternoon appointment rolls around tomorrow. She is doubtful that any of these symptoms are related to the antidepressant, so I hope this works. I really hope that my experience, along with the litany of literature I will be leaving with her tomorrow, convinces her of this very real and very under-reported issue!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy